Header

UZH-Logo

Maintenance Infos

On the periodic spectrum of the 1-dimensional Schrödinger operator


Kappeler, T (1990). On the periodic spectrum of the 1-dimensional Schrödinger operator. Commentarii Mathematici Helvetici, 65:1-3.

Statistics

Citations

2 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

53 downloads since deposited on 18 Feb 2010
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1990
Deposited On:18 Feb 2010 11:10
Last Modified:06 Dec 2017 21:13
Publisher:Birkhäuser
ISSN:0010-2571
Publisher DOI:https://doi.org/10.1007/BF02566589

Download

Download PDF  'On the periodic spectrum of the 1-dimensional Schrödinger operator'.
Preview
Filetype: PDF
Size: 1MB
View at publisher